Jump to content
CrazyBoards.org

Trouble staying away from my drug of choice


Recommended Posts

I have no idea what DXM is but I know I have a problem staying away from my drug of choice when I get wobbly and then it makes me feel like running wildly into the hills just to evade the sun and the people and the questions.

At the moment I am trying very hard to keep calm because I went mad because it's New Years, I think, and haven't slept and friends are visiting in four hours.

I don't know how I am going to face them!

So I took a sleeping tab and now I'm worried about dying. I feel so guilty and ashamed because I worry about my boyfriend too, he has high bp and major depression. This stuff is killing us.

What a rollercoaster!

Link to comment
Share on other sites

I have no idea what DXM is but I know I have a problem staying away from my drug of choice when I get wobbly and then it makes me feel like running wildly into the hills just to evade the sun and the people and the questions.

At the moment I am trying very hard to keep calm because I went mad because it's New Years, I think, and haven't slept and friends are visiting in four hours.

I don't know how I am going to face them!

So I took a sleeping tab and now I'm worried about dying. I feel so guilty and ashamed because I worry about my boyfriend too, he has high bp and major depression. This stuff is killing us.

What a rollercoaster!

DXM is dextromethorphan. It is a substance that is commonly found in cough and cold medications. Not all cough and cold medications but quite a few.

 

You don't say what your DOC is but no matter what, I would highly recommend NA. I love the meetings, which seems like an odd thing to say but honestly, they're great. It's such a relief and comfort to be around people battling the same demons. CB is a good place to come online but irl, you can't beat NA. 

 

You might want to consider starting a blog here if you don't already have one. Having a place to talk/vent/rant is always good.

 

If you're concerned about what you have currently ingested, you might want to call the pharmacy or maybe your doctor to see if it is going to cause problems. I certainly wouldn't drink and do drugs but that's me. The feelings that you say you get from your DOC certainly don't sound good to me. I'm a control freak so doing anything that causes me to lose control isn't good. 

 

Oh, and I just noticed that you're new. Welcome to CB. 

 

PS -I split this into a new topic since it isn't really a continuation of the one you had replied to.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...